Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Hello. I'm new here and have a couple of questions


Well, I am really glad to hear that you have already been tested for low testosterone and you came back normal.

I think you will find that one of the first things you get from the jelqing is stronger erections.

It is really good to get a bone pressed measurement as soon as you can. That way you will be able to track your gains, and be able to see if you need to adjust your workouts.

WELCOME again and Good luck — you are going to do great.

Well, I got my first black bruise a couple of days ago. I rested for a couple of days and continued the routines today. I’ve still been taking all of the supplements by the way.

One question, though:

Today I was in the bathroom defecating, and it seems like due to the force I was exerting, a little bit of cum came out of my penis? I’m not saying I squirted or anything, but I saw a tiny bit of semi dried cum on the tip of my penis. This really freaked me out. It’s the second time it’s happened, and both times have been under the same condition.

I haven’t masturbated as often as I used to (Once or twice a week nowadays, compared to once or twice a day) so could this be lodged semen of some sort? I really am at a loss for words, and have never heard of something like this. Could the supplements be to blame? Maybe I’m producing too much sperm, and since I haven’t been masturbating as much, am overflowing? Just throwing some thoughts out there

Originally Posted by maxcohen
I took that test/quiz/whatever. Lots of those yes or no questions could be dependent on other factors, so it isn’t exactly the best thing to gauge whether I have low testosterone or not. I actually took a testosterone test about a year and a half or so ago (REALLY expensive by the way) and I came out normal. I actually went to a urologist to talk to him about my problem getting an erection, and he just chuckled to himself and sort of shrugged me off. He claimed I was too young to have ED, and that it was either all in my head, or due to nervousness. He chucked a prescription for Levitra to me and told me I didn’t have a problem. Fuckin’ doctors, man.

By the way, I’ve been very disciplined with taking the supplements and doing the exercises. Did two days straight and yesterday was my day off, and at certain parts of the day I’d get a pulsing sensation in my crotch area, which I thought was odd. I hope that’s entirely normal, since it didn’t cause me any pain or anything.Just a weird pulsing.

I’ll try to measure myself one of those days if I have the time. Gonna work out my unit in a couple of hours or so :)

Sleeping pills can also cause ED.
You can get ED at any age I would change doctors if I were you, what a dummy. So test levels are normal and thyroid is normal. So, how long have you been taking the supplements? For example ginkgo takes between 14-21 days before you see effects.

The pulsing sensation may be the Ginkgo I get that now and then, it may be starting to work.

It may be the the Newbie Routine is needed if not overdone it will really improve your erection quality.

Speak softly carry a big dick, I'm mean stick!

Sleeping pills cause ED fuck I am on them just took mine can’t sleep that would be why I am on here at 3 in the morning.

Current stats march 2008= Nbel 6.75 Bpel 7.5 Eg 5.5

Goal by the end of next year Nbel 8.5 Eg 6.5

Originally Posted by diesel220
Sleeping pills cause ED fuck I am on them just took mine can’t sleep that would be why I am on here at 3 in the morning.

I agree. Try melatonin, instead - but ask you Med, before replacing.

Can taking Rivotril in droplet form also cause ED?

I’ve been taking the supplements for around.. A week and a half or so? Not more than two weeks, I would say. Also, I’ve tried the melatonin/calm tabs/valerian root cocktail for a “natural” sleeping aid in the past and it didn’t help me one bit.

I’ve been doing the newbie routine two days on, one day off. So far, no improvement in EQ. My problem is that in order to get a good erection I have to reach almost the ejaculation stage, it’s really frustrating :(

So I did some research, and it says here that side effects of Clonazepam may include:


Impairment of cognition and judgment
Irritability and aggression
Psychomotor agitation
Lack of motivation
Impaired motor function
Impaired coordination
Impaired balance
Anterograde amnesia (common with higher doses)
Some users report hangover-like symptoms of being drowsy, having a headache, being sluggish, and being irritable after waking up if the medication is taken before sleep. This is likely the result of the medication’s long half-life, which continues to affect the user after waking up, as well as it’s disruption of the REM cycle.


Serious Dysphoria
Serious psychological and psychiatric side effects
Induction of seizures or increased frequency of seizures
Personality changes


Paradoxical behavioural disinhibition (most frequently in children, the elderly, and in persons with developmental disabilities)


Anxiety, irritability, insomnia
Panic attacks, tremor
Seizures similar to delirium tremens (with long-term use of excessive doses)

I’m only going to take it for a week so as to try and kick start my sleep cycle, anyways.

Well, today was the first day in a loooong time where I’ve actually woken up with morning wood! :D

A question though: I’ve been reading on how usually after a jelq session one’s penis stays pumped, sometimes for hours on end. I’m lucky if it stays pumped for more than ten to fifteen minutes! Does this mean I should do more jelq strokes? Am I under-exercising my unit?


All times are GMT. The time now is 11:20 AM.